# SDR SWAA2014102233287

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-7BD
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: 416A2304
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER BUMPER STRIP END PIECE MISSING.  INSTALLED STRIP IAW SRM.
